# SDR CA141003004

- Difficulty date: October 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 23,741 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7128852
- Condition: Failed
- Location: Hyd System
- Part time: 24,134 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HOSE INTERNAL FAILURE.  EVIDENCE OF LARGE LEAK DISCOVERED ON SERVICING FOLLOWING FLIGHT.  NR 2 HYD SYSTEM DEPLETED TO APPROXIMATELY 4 QUARTS FROM NOMINAL 10QT.  REPLACED WITH NEW SPEC HOSE.
